Category: NOVA Math Publications

NOVA Math > NOVA Math > NOVA Math Publications

Maximal doubly stochastic matrix centralizers

Algebra and Logic Article da Cruz,HF;Dolinar,G;Fernandes,R;Kuzma,B LINEAR ALGEBRA AND ITS APPLICATIONS 2017 532 387-396 10.1016/j.laa.2017.06.029

Read More

A block active set algorithm with spectral choice line search for the symmetric eigenvalue complementarity problem

Operations Research Article Bras,CP;Fischer,A;Judice,JJ;Schoenefeld,K;Seifert,S APPLIED MATHEMATICS AND COMPUTATION 2017 294 36-48 10.3934/naco.2016003

Read More

PICARD GROUPS, WEIGHT STRUCTURES, AND (NONCOMMUTATIVE) MIXED MOTIVES

Algebra and Logic Article Bondarko,M;Tabuada,G DOCUMENTA MATHEMATICA 2017 22 2017 45-66

Read More

On semidefinite least squares and minimal unsatisfiability

Operations Research Article Anjos,MF;Vieira,MVC DISCRETE APPLIED MATHEMATICS 2017 217 79-96 10.1137/151005683

Read More

Mathematical truth revisited: Mathematics as a toolbox

Algebra and Logic Book Chapter Kahle,R Varieties of Scientific Realism: Objectivity and Truth in Science 2017 395-406 10.1007/978-3-319-51608-0_22

Read More

Algorithmic design of a noise-resistant and efficient closed-loop deep brain stimulation system: A computational approach

Operations Research Article Karamintziou,SD;Custodio,AL;Piallat,B;Polosan,M;Chabardes,S;Stathis,PG;Tagaris,GA;Sakas,DE;Polychronaki,GE;Tsirogiannis,GL;David,O;Nikita,KS PLOS ONE 2017 12 2 e0171458 10.1016/j.ejor.2017.01.049

Read More

A(1)-homotopy invariants of corner skew Laurent polynomial algebras

Algebra and Logic Article Tabuada,G JOURNAL OF NONCOMMUTATIVE GEOMETRY 2017 11 4 1627-1643 10.4171/jncg/11-4-12

Read More

Between primitive and 2-transitive: Synchronization and its friends

Algebra and Logic Article Araujo,J;Cameron,PJ;Steinberg,B EMS SURVEYS IN MATHEMATICAL SCIENCES 2017 4 2 101-184 10.4171/emss/4-2-1

Read More

Coloring factors of substitutive infinite words

Algebra and Logic Article Bernardino,A;Pacheco,R;Silva,M DISCRETE MATHEMATICS 2017 340 3 443-451 10.1016/j.disc.2016.09.013

Read More

The number of distinct eigenvalues for which an index decreases multiplicity

Algebra and Logic Article Johnson,CR;Duarte,AL;Saiago,CM LINEAR ALGEBRA AND ITS APPLICATIONS 2017 516 45139 10.1016/j.laa.2016.11.033

Read More